September  2017, 22(7): 2521-2541. doi: 10.3934/dcdsb.2017084

Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion

1. 

Laboratory of Mathematics, Univ Sidi Bel Abbes, PoBox 89,22000 Sidi-Bel-Abbes, Algeria

2. 

Departamento de Ecuaciones Diferenciales y Análisis Numérico, Universidad de Sevilla, Apdo. de Correos 1160,41080 Sevilla, Spain

1 Corresponding author

Received  July 2016 Revised  September 2016 Published  March 2017

Fund Project: This work has been partially supported by grant MTM2015-63723-P (MINECO/FEDER, EU) and Consejería de Innovación, Ciencia y Empresa (Junta de Andalucía) under grant 2010/FQM314 and Proyecto de Excelencia P12-FQM-1492

This paper is concerned with the existence and continuous dependence of mild solutions to stochastic differential equations with non-instantaneous impulses driven by fractional Brownian motions. Our approach is based on a Banach fixed point theorem and Krasnoselski-Schaefer type fixed point theorem.

Citation: Ahmed Boudaoui, Tomás Caraballo, Abdelghani Ouahab. Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2521-2541. doi: 10.3934/dcdsb.2017084
References:
[1]

H. M. Ahmed, Semilinear neutral fractional stochastic integro-differential equations with nonlocal conditions, J. Theoret. Probab., 28 (2015), 667-680. doi: 10.1007/s10959-013-0520-1.

[2]

E. AlosO. Mazet and D. Nualart, Stochastic calculus with respect to Gaussian processes, Ann. Probab., 29 (2001), 766-801. doi: 10.1214/aop/1008956692.

[3]

C. Avramescu, Some remarks on a fixed point theorem of Krasnoselskii, Electron. J. Qual. Theory Differ. Equ., 5 (2003), 1-15.

[4]

J. Bao and Z. Hou, Existence of mild solutions to stochastic neutral partial functional differential equations with non-Lipschitz coefficients, Comput. Math. Appl., 59 (2010), 207-214. doi: 10.1016/j.camwa.2009.08.035.

[5]

I. Bihari, A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta Math. Acad. Sci. Hungar., 7 (1956), 81-94. doi: 10.1007/BF02022967.

[6]

A. BoudaouiT. Caraballo and A. Ouahab, Existence of mild solutions to stochastic delay evolution equations with a fractional Brownian motion and impulses, Stoch. Anal. Appl., 33 (2015), 244-258. doi: 10.1080/07362994.2014.981641.

[7]

A. BoudaouiT. Caraballo and A. Ouahab, Impulsive stochastic functional differential inclusions driven by a fractional Brownian motion with infinite delay, Math. Meth. Appl. Sci., 39 (2016), 1435-1451. doi: 10.1002/mma.3580.

[8]

A. BoudaouiT. Caraballo and A. Ouahab, Impulsive neutral functional differential equations driven by a fractional Brownian motion with unbounded delay, Appl. Anal., 95 (2016), 2039-2062. doi: 10.1080/00036811.2015.1086756.

[9]

B. Boufoussi and S. Hajji, Neutral stochastic functional differential equations driven by a fractional Brownian motion in a Hilbert space, Statist. Probab. Lett., 82 (2012), 1549-1558. doi: 10.1016/j.spl.2012.04.013.

[10]

G. CaoK. He and X. Zhang, Successive approximations of infinite dimensional SDES with jump, Stoch. Dyn., 5 (2005), 609-619. doi: 10.1142/S0219493705001584.

[11]

T. CaraballoM. J. Garrido-Atienza and T. Taniguchi, The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion, Nonlinear Anal., 74 (2011), 3671-3684. doi: 10.1016/j.na.2011.02.047.

[12]

T. Caraballo, Mamadou A. Diop, Neutral stochastic delay partial functional integro-differential equations driven by a fractional Brownian motion, Front. Math. China, 8 (2013), 745-760. doi: 10.1007/s11464-013-0300-3.

[13]

M. M. El-BoraiK. EI-Said EI-Nadi and H. A. Fouad, On some fractional stochastic delay differential equations, Comput. Math. Appl., 59 (2010), 1165-1170. doi: 10.1016/j.camwa.2009.05.004.

[14]

G. R. Gautam and J. Dabas, Existence result of fractional functional integrodifferential equation with not instantaneous impulse, Int. J. Adv. Appl. Math. Mech, 1 (2014), 11-21.

[15]

T. E. Govindan, Almost sure exponential stability for stochastic neutral partial functional differential equations, Stochastics, 77 (2005), 139-154. doi: 10.1080/10451120512331335181.

[16]

J. R. Graef, J. Henderson and A. Ouahab, Impulsive Differential Inclusions. A Fixed Point Approach De Gruyter Series in Nonlinear Analysis and Applications, 20. De Gruyter, Berlin, 2013. doi: 10.1515/9783110295313.

[17]

J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21 (1978), 11-41.

[18]

E. Hernández and D. O'Regan, On a new class of abstract impulsive differential equations, Proc. Amer. Math. Soc., 141 (2013), 1641-1649. doi: 10.1090/S0002-9939-2012-11613-2.

[19]

F. Jiang and Y. Shen, A note on the existence and uniqueness of mild solutions to neutral stochastic partial functional differential equations with non-Lipschitz coefficients, Comput. Math. Appl., 61 (2011), 1590-1594. doi: 10.1016/j.camwa.2011.01.027.

[20]

V. Lakshmikantham, D. Bainov and P. Simeonov, Theory of Impulsive Differential Equations Series in Modern Applied Mathematics, 6. World Scientific Publishing Co. , Inc. , Teaneck, NJ, 1989. doi: 10.1142/0906.

[21]

X. Li and M. Bohner, An impulsive delay differential inequality and applications, Comput. Math. Appl., 64 (2012), 1875-1881. doi: 10.1016/j.camwa.2012.03.013.

[22]

X. Li and X. Fu, On the global exponential stability of impulsive functional differential equations with infinite delays or finite delays, Commun. Nonlinear Sci. Numer. Simul., 19 (2014), 442-447. doi: 10.1016/j.cnsns.2013.07.011.

[23]

Y. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Topics Lecture Notes in Mathematics, 1929. Springer-Verlag, Berlin, 2008. doi: 10.1007/978-3-540-75873-0.

[24]

D. Nualart, The Malliavin Calculus and Related Topics, 2nd ed. Probability and its Applications (New York). Springer-Verlag, Berlin, 2006.

[25]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Applied Mathematical Sciences, 44. Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.

[26]

M. PierriD. O'Regan and V. Rolnik, Existence of solutions for semi-linear abstract differential equations with not instantaneous impulses, Appl. Math. Comp., 219 (2013), 6743-6749. doi: 10.1016/j.amc.2012.12.084.

[27]

R. Sakthivel and J. Luo, Asymptotic stability of impulsive stochastic partial differential equations with infinite delays, J. Math. Anal. Appl., 356 (2009), 1-6. doi: 10.1016/j.jmaa.2009.02.002.

[28]

A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations World Scientific, Singapore 1995. doi: 10.1142/9789812798664.

[29]

G. Shen and Y. Ren, Neutral stochastic partial differential equations with delay driven by Rosenblatt process in a Hilbert space, J. Korean Statist. Soc., 44 (2015), 123-133. doi: 10.1016/j.jkss.2014.06.002.

[30]

T. Taniguchi, Successive approximations to solutions of stochastic differential equations, J. Differential Equations, 96 (1992), 152-169. doi: 10.1016/0022-0396(92)90148-G.

[31]

S. TindelC. Tudor and F. Viens, Stochastic evolution equations with fractional Brownian motion, Probab. Theory Related Fields, 127 (2003), 186-204. doi: 10.1007/s00440-003-0282-2.

[32]

J. R. WangY. Zhou and Z. Lin, On a new class of impulsive fractional differential equations, Appl. Math. Comput., 242 (2014), 649-657. doi: 10.1016/j.amc.2014.06.002.

[33]

Z. Yan and X. Yan, Existence of solutions for impulsive partial stochastic neutral integro-differential equations with state-dependent delay, Collect. Math., 64 (2013), 235-250. doi: 10.1007/s13348-012-0063-2.

[34]

Q. Zhu, Asymptotic stability in the $p$th moment for stochastic differential equations with Levy noise, J. Math. Anal. Appl., 416 (2014), 126-142. doi: 10.1016/j.jmaa.2014.02.016.

show all references

References:
[1]

H. M. Ahmed, Semilinear neutral fractional stochastic integro-differential equations with nonlocal conditions, J. Theoret. Probab., 28 (2015), 667-680. doi: 10.1007/s10959-013-0520-1.

[2]

E. AlosO. Mazet and D. Nualart, Stochastic calculus with respect to Gaussian processes, Ann. Probab., 29 (2001), 766-801. doi: 10.1214/aop/1008956692.

[3]

C. Avramescu, Some remarks on a fixed point theorem of Krasnoselskii, Electron. J. Qual. Theory Differ. Equ., 5 (2003), 1-15.

[4]

J. Bao and Z. Hou, Existence of mild solutions to stochastic neutral partial functional differential equations with non-Lipschitz coefficients, Comput. Math. Appl., 59 (2010), 207-214. doi: 10.1016/j.camwa.2009.08.035.

[5]

I. Bihari, A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta Math. Acad. Sci. Hungar., 7 (1956), 81-94. doi: 10.1007/BF02022967.

[6]

A. BoudaouiT. Caraballo and A. Ouahab, Existence of mild solutions to stochastic delay evolution equations with a fractional Brownian motion and impulses, Stoch. Anal. Appl., 33 (2015), 244-258. doi: 10.1080/07362994.2014.981641.

[7]

A. BoudaouiT. Caraballo and A. Ouahab, Impulsive stochastic functional differential inclusions driven by a fractional Brownian motion with infinite delay, Math. Meth. Appl. Sci., 39 (2016), 1435-1451. doi: 10.1002/mma.3580.

[8]

A. BoudaouiT. Caraballo and A. Ouahab, Impulsive neutral functional differential equations driven by a fractional Brownian motion with unbounded delay, Appl. Anal., 95 (2016), 2039-2062. doi: 10.1080/00036811.2015.1086756.

[9]

B. Boufoussi and S. Hajji, Neutral stochastic functional differential equations driven by a fractional Brownian motion in a Hilbert space, Statist. Probab. Lett., 82 (2012), 1549-1558. doi: 10.1016/j.spl.2012.04.013.

[10]

G. CaoK. He and X. Zhang, Successive approximations of infinite dimensional SDES with jump, Stoch. Dyn., 5 (2005), 609-619. doi: 10.1142/S0219493705001584.

[11]

T. CaraballoM. J. Garrido-Atienza and T. Taniguchi, The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion, Nonlinear Anal., 74 (2011), 3671-3684. doi: 10.1016/j.na.2011.02.047.

[12]

T. Caraballo, Mamadou A. Diop, Neutral stochastic delay partial functional integro-differential equations driven by a fractional Brownian motion, Front. Math. China, 8 (2013), 745-760. doi: 10.1007/s11464-013-0300-3.

[13]

M. M. El-BoraiK. EI-Said EI-Nadi and H. A. Fouad, On some fractional stochastic delay differential equations, Comput. Math. Appl., 59 (2010), 1165-1170. doi: 10.1016/j.camwa.2009.05.004.

[14]

G. R. Gautam and J. Dabas, Existence result of fractional functional integrodifferential equation with not instantaneous impulse, Int. J. Adv. Appl. Math. Mech, 1 (2014), 11-21.

[15]

T. E. Govindan, Almost sure exponential stability for stochastic neutral partial functional differential equations, Stochastics, 77 (2005), 139-154. doi: 10.1080/10451120512331335181.

[16]

J. R. Graef, J. Henderson and A. Ouahab, Impulsive Differential Inclusions. A Fixed Point Approach De Gruyter Series in Nonlinear Analysis and Applications, 20. De Gruyter, Berlin, 2013. doi: 10.1515/9783110295313.

[17]

J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21 (1978), 11-41.

[18]

E. Hernández and D. O'Regan, On a new class of abstract impulsive differential equations, Proc. Amer. Math. Soc., 141 (2013), 1641-1649. doi: 10.1090/S0002-9939-2012-11613-2.

[19]

F. Jiang and Y. Shen, A note on the existence and uniqueness of mild solutions to neutral stochastic partial functional differential equations with non-Lipschitz coefficients, Comput. Math. Appl., 61 (2011), 1590-1594. doi: 10.1016/j.camwa.2011.01.027.

[20]

V. Lakshmikantham, D. Bainov and P. Simeonov, Theory of Impulsive Differential Equations Series in Modern Applied Mathematics, 6. World Scientific Publishing Co. , Inc. , Teaneck, NJ, 1989. doi: 10.1142/0906.

[21]

X. Li and M. Bohner, An impulsive delay differential inequality and applications, Comput. Math. Appl., 64 (2012), 1875-1881. doi: 10.1016/j.camwa.2012.03.013.

[22]

X. Li and X. Fu, On the global exponential stability of impulsive functional differential equations with infinite delays or finite delays, Commun. Nonlinear Sci. Numer. Simul., 19 (2014), 442-447. doi: 10.1016/j.cnsns.2013.07.011.

[23]

Y. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Topics Lecture Notes in Mathematics, 1929. Springer-Verlag, Berlin, 2008. doi: 10.1007/978-3-540-75873-0.

[24]

D. Nualart, The Malliavin Calculus and Related Topics, 2nd ed. Probability and its Applications (New York). Springer-Verlag, Berlin, 2006.

[25]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Applied Mathematical Sciences, 44. Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.

[26]

M. PierriD. O'Regan and V. Rolnik, Existence of solutions for semi-linear abstract differential equations with not instantaneous impulses, Appl. Math. Comp., 219 (2013), 6743-6749. doi: 10.1016/j.amc.2012.12.084.

[27]

R. Sakthivel and J. Luo, Asymptotic stability of impulsive stochastic partial differential equations with infinite delays, J. Math. Anal. Appl., 356 (2009), 1-6. doi: 10.1016/j.jmaa.2009.02.002.

[28]

A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations World Scientific, Singapore 1995. doi: 10.1142/9789812798664.

[29]

G. Shen and Y. Ren, Neutral stochastic partial differential equations with delay driven by Rosenblatt process in a Hilbert space, J. Korean Statist. Soc., 44 (2015), 123-133. doi: 10.1016/j.jkss.2014.06.002.

[30]

T. Taniguchi, Successive approximations to solutions of stochastic differential equations, J. Differential Equations, 96 (1992), 152-169. doi: 10.1016/0022-0396(92)90148-G.

[31]

S. TindelC. Tudor and F. Viens, Stochastic evolution equations with fractional Brownian motion, Probab. Theory Related Fields, 127 (2003), 186-204. doi: 10.1007/s00440-003-0282-2.

[32]

J. R. WangY. Zhou and Z. Lin, On a new class of impulsive fractional differential equations, Appl. Math. Comput., 242 (2014), 649-657. doi: 10.1016/j.amc.2014.06.002.

[33]

Z. Yan and X. Yan, Existence of solutions for impulsive partial stochastic neutral integro-differential equations with state-dependent delay, Collect. Math., 64 (2013), 235-250. doi: 10.1007/s13348-012-0063-2.

[34]

Q. Zhu, Asymptotic stability in the $p$th moment for stochastic differential equations with Levy noise, J. Math. Anal. Appl., 416 (2014), 126-142. doi: 10.1016/j.jmaa.2014.02.016.

[1]

Defei Zhang, Ping He. Functional solution about stochastic differential equation driven by $G$-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (1) : 281-293. doi: 10.3934/dcdsb.2015.20.281

[2]

Litan Yan, Xiuwei Yin. Optimal error estimates for fractional stochastic partial differential equation with fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2019, 24 (2) : 615-635. doi: 10.3934/dcdsb.2018199

[3]

Guolian Wang, Boling Guo. Stochastic Korteweg-de Vries equation driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5255-5272. doi: 10.3934/dcds.2015.35.5255

[4]

Shaokuan Chen, Shanjian Tang. Semi-linear backward stochastic integral partial differential equations driven by a Brownian motion and a Poisson point process. Mathematical Control & Related Fields, 2015, 5 (3) : 401-434. doi: 10.3934/mcrf.2015.5.401

[5]

María J. Garrido–Atienza, Kening Lu, Björn Schmalfuss. Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 473-493. doi: 10.3934/dcdsb.2010.14.473

[6]

Yong Ren, Xuejuan Jia, Lanying Hu. Exponential stability of solutions to impulsive stochastic differential equations driven by $G$-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2157-2169. doi: 10.3934/dcdsb.2015.20.2157

[7]

Yong Xu, Rong Guo, Di Liu, Huiqing Zhang, Jinqiao Duan. Stochastic averaging principle for dynamical systems with fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2014, 19 (4) : 1197-1212. doi: 10.3934/dcdsb.2014.19.1197

[8]

Yong Xu, Bin Pei, Rong Guo. Stochastic averaging for slow-fast dynamical systems with fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2257-2267. doi: 10.3934/dcdsb.2015.20.2257

[9]

Yejuan Wang, Tongtong Liang. Mild solutions to the time fractional Navier-Stokes delay differential inclusions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-28. doi: 10.3934/dcdsb.2018312

[10]

Jin Li, Jianhua Huang. Dynamics of a 2D Stochastic non-Newtonian fluid driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2012, 17 (7) : 2483-2508. doi: 10.3934/dcdsb.2012.17.2483

[11]

Tyrone E. Duncan. Some linear-quadratic stochastic differential games for equations in Hilbert spaces with fractional Brownian motions. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5435-5445. doi: 10.3934/dcds.2015.35.5435

[12]

Chunhong Li, Jiaowan Luo. Stochastic invariance for neutral functional differential equation with non-lipschitz coefficients. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3299-3318. doi: 10.3934/dcdsb.2018321

[13]

Tomás Caraballo, María J. Garrido–Atienza, Björn Schmalfuss, José Valero. Asymptotic behaviour of a stochastic semilinear dissipative functional equation without uniqueness of solutions. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 439-455. doi: 10.3934/dcdsb.2010.14.439

[14]

Parin Chaipunya, Poom Kumam. Fixed point theorems for cyclic operators with application in Fractional integral inclusions with delays. Conference Publications, 2015, 2015 (special) : 248-257. doi: 10.3934/proc.2015.0248

[15]

María J. Garrido–Atienza, Kening Lu, Björn Schmalfuss. Local pathwise solutions to stochastic evolution equations driven by fractional Brownian motions with Hurst parameters $H\in (1/3,1/2]$. Discrete & Continuous Dynamical Systems - B, 2015, 20 (8) : 2553-2581. doi: 10.3934/dcdsb.2015.20.2553

[16]

John A. D. Appleby, John A. Daniels. Exponential growth in the solution of an affine stochastic differential equation with an average functional and financial market bubbles. Conference Publications, 2011, 2011 (Special) : 91-101. doi: 10.3934/proc.2011.2011.91

[17]

S. Kanagawa, K. Inoue, A. Arimoto, Y. Saisho. Mean square approximation of multi dimensional reflecting fractional Brownian motion via penalty method. Conference Publications, 2005, 2005 (Special) : 463-475. doi: 10.3934/proc.2005.2005.463

[18]

Stefan Koch, Andreas Neuenkirch. The Mandelbrot-van Ness fractional Brownian motion is infinitely differentiable with respect to its Hurst parameter. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-16. doi: 10.3934/dcdsb.2018334

[19]

Tadahisa Funaki, Yueyuan Gao, Danielle Hilhorst. Convergence of a finite volume scheme for a stochastic conservation law involving a $Q$-brownian motion. Discrete & Continuous Dynamical Systems - B, 2018, 23 (4) : 1459-1502. doi: 10.3934/dcdsb.2018159

[20]

Henryk Leszczyński, Monika Wrzosek. Newton's method for nonlinear stochastic wave equations driven by one-dimensional Brownian motion. Mathematical Biosciences & Engineering, 2017, 14 (1) : 237-248. doi: 10.3934/mbe.2017015

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (13)
  • HTML views (15)
  • Cited by (0)

[Back to Top]